# SDR QXEA9600395

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: MS24266R12B12SN
- Condition: Loose Pin
- Location: Cabin
- Component: Fokker
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRONT ONE HALF OF THE FLOOR PROXIMITY LIGHTS ARE INOP.  LOOSE PIN CONNECTION FOUND AND REPAIRED, LIGHTS OPS CHECKED GOOD.
